MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 86946540
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that the patient underwent an unspecified procedure due to lumbar inter-vertebral disc degeneration.During procedure, the device was found slipped and could not be used anymore.The surgeon had to replace it with new one to complete the surgery.The device came in contact with the patient.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6101333
Report Number1030489-2016-03129
Device Sequence Number19076249
Product Code KWP
UDI-Device Identifier00885074171067
UDI-Public00885074171067
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number86946540
Device Lot Number0347654W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2016
Supplement Date Received by Manufacturer10/17/2016
Initial Report FDA Received Date11/15/2016
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR